Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 174, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 13, 2008, 10:52 PM CDT for 4 counties in Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2008, 10:52 PM CDT (03:52 UTC)
- Expired
- May 13, 2008, 11:30 PM CDT
- In force
- 38 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Callaway County, MO, Cole County, MO, Moniteau County, MO, Osage County, MO
The radar
The St Louis radar (KLSX), 146 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.9 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 635 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 140352
SVRLSX
MOC027-051-135-151-140430-
/O.NEW.KLSX.SV.W.0174.080514T0352Z-080514T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1052 PM CDT TUE MAY 13 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CALLAWAY COUNTY IN CENTRAL MISSOURI
COLE COUNTY IN CENTRAL MISSOURI
SOUTHERN MONITEAU COUNTY IN CENTRAL MISSOURI
WESTERN OSAGE COUNTY IN CENTRAL MISSOURI
* UNTIL 1130 PM CDT
* AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED 5 MILES NORTHWEST OF HICKORY HILL...OR 9 MILES
NORTHEAST OF ELDON...AND MOVING EAST AT 38 MPH.
* LOCATIONS IMPACTED INCLUDE...
BRAZITO...
ST. THOMAS...
WARDSVILLE...
JEFFERSON CITY...
TAOS...
WESTPHALIA...
RICH FOUNTAIN...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3840 9242 3841 9241 3842 9242 3842 9253
3851 9255 3866 9191 3835 9184 3834 9242
TIME...MOT...LOC 0352Z 259DEG 33KT 3844 9241
$$
GLASS2 follow-up statements
000
WWUS53 KLSX 140409
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1109 PM CDT TUE MAY 13 2008
MOC135-140419-
/O.CAN.KLSX.SV.W.0174.000000T0000Z-080514T0430Z/
MONITEAU MO-
1109 PM CDT TUE MAY 13 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONITEAU COUNTY
IS CANCELLED...
LAT...LON 3844 9242 3852 9243 3866 9192 3864 9191
3835 9184 3834 9238
TIME...MOT...LOC 0409Z 259DEG 33KT 3847 9221
$$
MOC027-051-151-140430-
/O.CON.KLSX.SV.W.0174.000000T0000Z-080514T0430Z/
OSAGE MO-COLE MO-CALLAWAY MO-
1109 PM CDT TUE MAY 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHWESTERN CALLAWAY...COLE AND WESTERN OSAGE COUNTIES...
AT 1106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR BRAZITO...OR ABOUT 8 MILES SOUTHWEST OF
JEFFERSON CITY...MOVING EAST AT 38 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
WARDSVILLE...TAOS...SCHUBERT...OSAGE CITY...WESTPHALIA...
WAINWRIGHT...LOOSE CREEK...BONNOTS MILL...TEBBETTS AND RICH FOUNTAIN.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3844 9242 3852 9243 3866 9192 3864 9191
3835 9184 3834 9238
TIME...MOT...LOC 0409Z 259DEG 33KT 3847 9221
$$
GLASS000
WWUS53 KLSX 140434
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1134 PM CDT TUE MAY 13 2008
MOC027-051-151-140444-
/O.EXP.KLSX.SV.W.0174.000000T0000Z-080514T0430Z/
OSAGE MO-COLE MO-CALLAWAY MO-
1134 PM CDT TUE MAY 13 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CALLAWAY...COLE
AND WESTERN OSAGE COUNTIES EXPIRES AT 1130 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.
LAT...LON 3844 9242 3852 9243 3866 9192 3864 9191
3835 9184 3834 9238
TIME...MOT...LOC 0409Z 259DEG 33KT 3847 9221
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 6:37 PM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, May 13, 6:37 PM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 637 PM CDT TUE MAY 13 2008 .DISCUSSION... /351 PM CDT TUE MAY 13 2008/ SEVERAL WAVES OF SCATTERED ELEVATED THUNDERSTORMS WHICH HAVE TRAVERSED PORTIONS OF THE AREA TODAY HAVE MUDDIED THE FORECAST FOR TONIGHT. THE ASSOCIATED CLOUD COVER AND COOL AIR FROM THE THUNDERSTORMS HAVE HAMPERED WARMING OVER MUCH OF EASTERN MO AND IL. THIS SEEMS TO BE THE STORY THIS SPRING WHEN WE GET A DECENT COLD FRONTAL PASSAGE. ANYWAY THERE WILL BE SOME LOW LEVEL AIR MASS RECOVERY THOUGH THE REMAINDER OF THE AFTERNOON BUT IT WILL BE MINIMAL AND LOW LEVEL ADVECTIVE PROCESSES WILL HAVE TO CONTRIBUTE TONIGHT AND COMBINE WITH THE STEEP LAPSE RATES THAT STILL REMAIN IN PLACE VIS THE 18Z SGF/TOP SOUNDINGS. THE ANTICIPATION IS STILL THAT SCATTERED CONVECTION WILL DEVELOP ALONG THE COLD FRONT LATER THIS AFTERNOON INTO EARLY EVENING ACROSS WRN MO AND SE KS ONCE THE CAP IS BROKEN WHERE THE BEST SFC BASED INSTABILITY RESIDES...AND THIS ACTIVITY SHOULD GROW UPSCALE INTO SEVERAL LINES OR CLUSTERS AS THEY MOVE EASTWARD IN ASSOCIATION WITH DEEPENING LARGER SCALE ASCENT IN TANDEM WITH THE MIGRATING COLD FRONT. GIVEN THE STEEP LAPSE RATES I STILL CANT RULE OUT ISOLD/SCT ELEVATED STORMS WELL AHEAD OF THE COLD FRONT BUT DONT THINK THIS WILL REALLY BE THE MAIN PLAYER TNGT. THE SEVERE WEATHER THREAT ISNT VERY CLEAR. ANY ELEVATED STORMS COULD PRODUCE SOME HAIL BUT OTHER THAN THAT THE BEST SEVERE POTENTIAL WOULD APPEAR TO BE CONFINED TO CENTRAL MO THIS EVENING...WITH A MORE ISOLD THREAT ACROSS THE REMAINDER OF THE AREA. THE FRONT SHOULD RESIDE FROM CENTRAL IL INTO SE MO AT DAYBREAK ON WEDNESDAY WITH AN ATTENDANT THREAT OF RESIDUAL SHOWERS AND THUNDERSTORMS MAINLY IN THE MORNING HOURS. BY AFTERNOON THE FRONT SHOULD BE SETTLING SOUTH/SOUTHEAST WITH WEAK HIGH PRESSURE SLIDING INTO THE MID MS VLY. ATTENTION THEN TURNS TO THE UPR LOW/TROF IN THE SRN STREAM PRESENTLY INVOF OF THE DESERT SOUTHWEST. THE MODELS ARE ALL IN AGREEMENT THAT A SFC LOW WILL DEVELOP ON THE WRN EXTENSION OF THE FRONT ACROSS THE SRN PLAINS WED NGT...WITH THE SFC LOW TRACKING NEWD ACROSS THE LOWER MS VLY ON THURS AND INTO THE OH VLY BY FRIDAY MORNING. IN RESPONSE TO THE LARGE SCALE ASCENT WITH THE TROF/LOW AND MID LEVEL FRONTOGENETIC FORCING...A SIZABLE SHIELD OF DEFORMATION ZONE PRECIPITATION SHOULD EVOLVE. THE TIMING...ONSET...AND NRN EXTENT OF THE PCPN ARE THE BIGGEST UNCERTAINTIES AND WHERE THE MODELS DIFFER. THE GFS IS THE FASTEST AND FURTHEST NORTH AND ATTM HAS BEEN TONED DOWN A BIT IN FAVOR OF THE NAM AND LATEST SREF. IN THIS SCENARIO I EXPECT A SHIELD OF RAIN TO JUST BE SPREADING INTO CENTRAL AND SE MO IN THE PREDAWN HOURS ON THURSDAY...AND MOVE NEWD ENCOMPASSING MUCH OF THE SRN 2/3RDS OF THE CWA DURING THE DAY. THE CLOUDS AND RAIN WILL MAKE FOR A COOL DAY WITH TEMPS ONCE AGAIN WELL BLO NORMAL. IN THE EXTENDED WE ARE STILL LOOKING AT A WEST COAST RIDGE DOMINATING AND AN ERN U.S. TROF. THE POSITION AND DEPTH OF THE ERN TROF REMAINS UP IN THE AIR AND THE GUIDANCE HAS GENERALLY BEEN SHOWING MORE NWLY FLOW ALOFT THAN NLY AND A TREND TOWARDS SLIGHTLY WARMER TEMPERATURES. I FOLLOWED SUITE IN THIS REGARDS. THERE CUD BE SOME SCT SHRA IMPACTING PORTIONS OF THE AREA SAT AND BEYOND BUT THE PSN AND YO-YOING MODEL FCSTS LEAD TO VERY LIMITED CONFIDENCE AND THEREFORE HAVE LEFT THE FCST DRY. GLASS && .AVIATION... /635 PM CDT TUE MAY 13 2008/ FOR THE 00Z TAFS...COLD FRONT EXTENDED FROM NORTH CENTRAL WISCONSIN ...SOUTHWESTWARD THROUGH WESTERN MO THEN INTO OKLAHOMA AS OF 23Z. FRONT WILL MOVE ACROSS THE AREA DURING THE FIRST HALF OF THE TAF FORECAST PERIOD. LINE OF SEVERE STORMS JUST AHEAD OF FRONT FORMING OVER SOUTHEASTERN KS WILL CONTINUE TO TRACK NORTHEASTWARD THIS EVENING INTO MISSOURI. MOVEMENT IS SLOWER THAN ORIGINALLY FORECAST...SO BACKED OFF ON TIMING OF THE LINE...THOUGH HAVE SCATTERED ACTIVITY FIRING IN WARM SECTOR...ESPECIALLY NEAR KSUS AND KSTL. SO HAVE VCNTY TS MENTIONED INITIALLY BEFORE MAIN LINE COMES THROUGH. CIGS/VSBYS TO LOWER TO MVFR WITH ACTIVITY AND REMAIN MVFR TIL MID MORNING WHEN SC DECK BREAKS UP WELL BEHIND FRONTAL BOUNDARY. BYRD && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 13, 4:09 PM CDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 409 PM CDT TUE MAY 13 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 409 PM CDT TUE MAY 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT AS A COLD FRONT SWEEPS THROUGH THE REGION. A FEW OF THE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. WHILE A SEVERE STORM IS POSSIBLE ACROSS THE ENTIRE REGION...THE GREATEST THREAT OF SEVERE WEATHER WILL RESIDE ACROSS CENTRAL MISSOURI THIS EVENING. MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER. PLEASE REFER TO THE APPROPRIATE FLOOD PRODUCT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST MISSOURI AND EXTREME SOUTHWEST ILLINOIS ON WEDNESDAY MORNING AS THE COLD FRONT MOVES OUT OF THE AREA. THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON THURSDAY ACROSS SOUTHEAST MISSOURI AND EXTREME SOUTHWEST ILLINOIS AS A NEW STORM SYSTEM MOVES ACROSS THE AREA. MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER. PLEASE REFER TO THE APPROPRIATE FLOOD PRODUCT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GLASS
In the hours before
Local storm report, May 13, 5:57 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
557 PM CDT TUE MAY 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0535 AM HAIL TROY 38.98N 90.98W
05/13/2008 E0.88 INCH LINCOLN MO NWS EMPLOYEE
0544 AM HAIL HAWK POINT 38.97N 91.13W
05/13/2008 E0.75 INCH LINCOLN MO TRAINED SPOTTER
0705 AM HAIL HOUSE SPRINGS 38.42N 90.57W
05/13/2008 E1.00 INCH JEFFERSON MO TRAINED SPOTTER
0810 AM HAIL 1 N COLUMBIA 38.47N 90.23W
05/13/2008 E0.75 INCH MONROE IL PUBLIC
0854 AM HAIL MODOC 38.05N 90.04W
05/13/2008 E0.88 INCH RANDOLPH IL TRAINED SPOTTER
0856 AM HAIL MODOC 38.05N 90.04W
05/13/2008 E0.75 INCH RANDOLPH IL TRAINED SPOTTER
COVERING THE GROUND AND COMING DOWN HARD.
0937 AM HAIL BLOOMSDALE 38.01N 90.22W
05/13/2008 E1.00 INCH STE. GENEVIEVE MO LAW ENFORCEMENT
1015 AM HAIL 1 W SHELBINA 39.69N 92.06W
05/13/2008 E0.75 INCH SHELBY MO LAW ENFORCEMENT
1037 AM HAIL 1 W STE. GENEVIEVE 37.97N 90.07W
05/13/2008 E0.75 INCH STE. GENEVIEVE MO TRAINED SPOTTER
1042 AM HAIL STE. GENEVIEVE 37.97N 90.05W
05/13/2008 E0.75 INCH STE. GENEVIEVE MO LAW ENFORCEMENT
1129 AM HAIL 1 W HANNIBAL 39.71N 91.40W
05/13/2008 E0.75 INCH MARION MO TRAINED SPOTTER
1133 AM HAIL 1 N HANNIBAL 39.72N 91.38W
05/13/2008 E1.00 INCH MARION MO TRAINED SPOTTER
1155 AM HAIL 5 W BELLEVILLE 38.53N 90.10W
05/13/2008 E1.00 INCH ST. CLAIR IL AMATEUR RADIO
1201 PM HAIL 3 E PAYSON 39.82N 91.19W
05/13/2008 E0.75 INCH ADAMS IL EMERGENCY MNGR
1205 PM HAIL 4 NW BELLEVILLE 38.57N 90.06W
05/13/2008 M0.88 INCH ST. CLAIR IL FIRE DEPT/RESCUE
1215 PM HAIL FAIRVIEW HEIGHTS 38.60N 90.00W
05/13/2008 E1.00 INCH ST. CLAIR IL TRAINED SPOTTER
1229 PM HAIL HANNIBAL 39.71N 91.38W
05/13/2008 E0.75 INCH MARION MO AMATEUR RADIO
1231 PM HAIL HANNIBAL 39.71N 91.38W
05/13/2008 E1.00 INCH MARION MO TRAINED SPOTTER
1233 PM HAIL HANNIBAL 39.71N 91.38W
05/13/2008 E1.25 INCH MARION MO TRAINED SPOTTER
1234 PM HAIL HANNIBAL 39.71N 91.38W
05/13/2008 M1.25 INCH MARION MO TRAINED SPOTTER
1252 PM HAIL PAYSON 39.82N 91.24W
05/13/2008 E1.00 INCH ADAMS IL TRAINED SPOTTER
1256 PM HAIL PAYSON 39.82N 91.24W
05/13/2008 E1.25 INCH ADAMS IL TRAINED SPOTTER
0123 PM HAIL HANNIBAL 39.71N 91.38W
05/13/2008 E1.75 INCH MARION MO TRAINED SPOTTER
S SIDE OF HANNIBAL ON THE MARION...RALLS COUNTY
LINE...200 CARS IN PARKING LOT DAMAGED
&&
EVENT NUMBER 00063 00062 00066 00068 00069 00070 00071 00072 00076
00073 00074 00075 00077 00078 00080 00081 00082 00083 00084 00085
00086 00087 00088
BRITTLocal storm report, May 13, 6:45 PM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
645 PM CDT TUE MAY 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL 1 NW MEHLVILLE 38.51N 90.33W
05/13/2008 E0.88 INCH ST. LOUIS MO TRAINED SPOTTER
&&
EVENT NUMBER 00089
BRITTLocal storm report, May 13, 6:51 PM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
651 PM CDT TUE MAY 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL AFFTON 38.55N 90.33W
05/13/2008 E0.75 INCH ST. LOUIS MO TRAINED SPOTTER
&&
EVENT NUMBER 00090
SIPPRELLLocal storm report, May 13, 6:59 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
659 PM CDT TUE MAY 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 1 SE SUNSET HILLS 38.53N 90.40W
05/13/2008 E0.75 INCH ST. LOUIS MO TRAINED SPOTTER
AT TESSON FERRY ROAD AND HIGHWAY 270
&&
EVENT NUMBER 00091
SIPPRELLLocal storm report, May 13, 7:08 PM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
708 PM CDT TUE MAY 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL COLLINSVILLE 38.68N 90.00W
05/13/2008 E1.00 INCH MADISON IL TRAINED SPOTTER
&&
EVENT NUMBER 00092
SIPPRELLSpecial weather statement, May 13, 10:44 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1044 PM CDT TUE MAY 13 2008 MOZ047>049-140445- OSAGE MO-COLE MO-MONITEAU MO- 1044 PM CDT TUE MAY 13 2008 AT 1044 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTH OF HIGH POINT...MOVING EAST AT 32 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL...STRONG WINDS TO 40 MPH...AND HEAVY RAIN AS IT AFFECTS ENON...HICKORY HILL... BRAZITO...WARDSVILLE...TAOS AND SCHUBERT BETWEEN 1044 PM AND 1145 PM. GLASS
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.